Kinetic Approach to Systems of Conservation Laws
Publications mathématiques et informatique de Rennes, no. 1 (1992), p. 192-204
@article{PSMIR_1992___1_192_0,
     author = {Perthame, Beno\^\i t},
     title = {Kinetic Approach to Systems of Conservation Laws},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {1},
     year = {1992},
     pages = {192-204},
     language = {en},
     url = {http://www.numdam.org/item/PSMIR_1992___1_192_0}
}
Perthame, B. Kinetic Approach to Systems of Conservation Laws. Publications mathématiques et informatique de Rennes, no. 1 (1992), pp. 192-204. http://www.numdam.org/item/PSMIR_1992___1_192_0/

[Ba] C. Bardos. Introduction aux problèmes hyperboliques. In CIME Lesson, LN 1047, Springer Verlag, Berlin. H.B. Da Veiga Editor.

[Br] Y. Brenier, Résolution d'équations d'évolution quasilinéaires. J. Diff. Eq. 50(3), (1986), 375-390. | MR 723577 | Zbl 0549.35055

[Ce] C. Cercignani. The Boltzmann Equation and its applications. Applied Math. Sc. 67, Springer Verlag, Berlin (1988). | MR 1313028 | Zbl 0646.76001

[Ch] C.Q. Chen. The compensated compactness method and the system of isentropic gas dynamics. Preprint MSRI - 00527-91, Mathematical Sciences Research Institute, Berkeley (1990).

[DP] R.J. Di Perna. Convergence of approximate solutions to conservation laws. Arch. Rat. Mech. Anal. 82 (1983) pp. 27-70. | MR 684413 | Zbl 0519.35054

[DLM] R. Di Perna, P.L. Lions, Y. Meyer, LP regularity of velocity averages. A Paraître dans Ann. IHP Anal. Non Lin., 1991. | Numdam | MR 1127927 | Zbl 0763.35014

[GLPS] F. Golse, P.L. Lions, B. Perthame, R. Sentis, Regularity of the moments of the solution of a transport equation. J. Funct. Anal. 76(1), (1988), 11°-125. | MR 923047 | Zbl 0652.47031

[K] S. Kruzkov, First order quasi-linear equations with several space variables. Math. USSR Sb. 10(1970), 217-273.

[L] P.D. Lax. Hyperbolic systems of conservation laws and the mathematical theory of shock waves. CBMS-NSF conference n° 11, SIAM, Philadelfia (1973). | MR 350216 | Zbl 0268.35062

[LP] P.L. Lions, B. Perthame. Moments, averaging and dispersion lemmas. C.R. Ac. Sc. Paris (1992) to appear. | MR 1166050 | Zbl 0761.35085

[LPT1] P.L. Lions, B. Perthame, E. Tadmor, Kinetic formulation of scalar conservation laws. Note C.R.A.S. t. Série 1 (1991). | Zbl 0820.35094

[LPT2] P.L. Lions. B. Perthame, E. Tadmor. Kinetic formulation of isentropic gas dynamics in preparation. | Zbl 0799.35151

[P] B. Perthame, Higher moments for kinetic equations ; Applications to Vlasov-Poisson and Fokker-Planck Equations. Math. Methods in the Appl. Sc. 13(1990), 441-452. | MR 1078593 | Zbl 0717.35017

[PT] B. Perthame, E. Tadmor, A kinetic equation with kinetic entropy functions for scalar conservation laws. A paraître dans Comm. in Math. Phys. | Zbl 0729.76070

[S] J. Smoller, Shock waves and reaction diffusion equations. Springer-Verlag New York, Heidelberg-Berlin, (1982). | MR 1301779 | Zbl 0807.35002

[T] L. Tartar, In Research notes in Mathematics, 39, Henriot-Watt Symp. Vol. 4 Pitman Press Boston, London (1975), 136-211. | Zbl 0437.35004